Tohoku Mathematical Journal

Boundary value problems of nonsingular type on the semi-infinite interval

Ravi P. Agarwal and Donal O'Regan

Full-text: Open access

Article information

Tohoku Math. J. (2), Volume 51, Number 3 (1999), 391-397.

First available in Project Euclid: 3 May 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34B15: Nonlinear boundary value problems
Secondary: 34B40: Boundary value problems on infinite intervals 34C11: Growth, boundedness


Agarwal, Ravi P.; O'Regan, Donal. Boundary value problems of nonsingular type on the semi-infinite interval. Tohoku Math. J. (2) 51 (1999), no. 3, 391--397. doi:10.2748/tmj/1178224769.

Export citation


  • [1] R P AGARWAL AND D O'REGAN, Second and higher order boundary value problems of nonsingular type, to appear in Acad Roy Belg Bull Cl Sci
  • [2] J W. BEBERNES AND L K JACKSON, Infinite interval problems for y" = f ( t, v), Duke Math J. 34 (1967), 39-47
  • [3] M FURI AND P PERA, A continuation method on locally convex spaces and applications to ordinary differ ential equations on noncompact intervals, Ann Polon Math 47 (1987), 331-346
  • [4] A. GRANAS, R B GUENTHER, J W LEEANDD O'REGAN, Boundary value problems on infinite interval and semiconductor devices, J Math Anal Appl 116 (1986), 335-348
  • [5] W OKRASINSKI, On a nonlinear ordinary differential equation, Ann. Polon Math 49 (1989), 237-24
  • [6] D O'REGAN, Positive solutions for a class of boundary value problems on infinite intervals, NoDEA Nonlin ear Differential Equations Appl 1 (1994), 203-228.
  • [7] D. O'REGAN, Nonnegative solutions to super-linear problems of generalized Gelfand type, J Appl Mat Stochastic Anal. 8 (1995), 275-290
  • [8] D O'REGAN, Some fixed point theorems for concentrative mappings between locally convex linear topolog ical spaces, Nonlinear Anal 27 (1996), 1437-1446.
  • [9] D O'REGAN, Continuation fixed point theorems for locally convex linear topological spaces, Math Compu Modelling 24 (1996), 57-70
  • [10] D O'REGAN, Existence theory for nonlinear ordinary differential equations, Mathematics and its Applica tions, 398, Kluwer Academic Publishers, Dordrecht, 1997
  • [11] K SCHMITT AND R THOMPSON, Boundary value problems for infinite systems of second-order differentia equations, J Differential Equations 18 (1975), 277-295